MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV PFA CATHETER; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV PFA CATHETER; NO MATCH
Lot Number 0037424616
Medical Device Problem Codes Contamination (1120); Failure to Deliver Energy (1211); Off-Label Use (1494); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an ablation procedure one farawave catheter was selected for being used, catheter initially worked and delivered six applications.Midway through the procedure, energy delivery stopped without any opal error message.Replacing the catheter resolved the issue.Upon inspection, the original catheter had unusual white markings on its handle, though packaging was sterile and not expired.It was also indicated that the packaging was damaged.No patient complications occurred.The device is not expected to return for laboratory analysis since it was disposed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to initial mdr in block h6: device codes.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device was not returned for analysis; however, images of the catheter were provided to investigators which confirmed the presence of the white material on the catheter handle.The appearance of the white material is consistent with adhesive used during the manufacturing process.The presence of this excess material is considered to be a quality control deficency.
 
Event or Problem Description

Brand Name
FARAWAVE NAV PFA CATHETER
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway,
global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23873582
Report Number2124215-2025-92513
Device Sequence Number19968220
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209(17)260910(10)37424616
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Lot Number0037424616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/08/2026
01/27/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
02/20/2026
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown